AD withdrawal fun
October 20, 2011 5:47 PM Subscribe
I abruptly stopped Risperidone, Effexor XR, and Epival all at once and now I'm feeling like garbage. Is there anything I can do to mitigate the feeling like arse?
posted by kanata to health & fitness (23 answers total) 2 users marked this as a favorite
So I attempted suicide two weeks ago and upon surviving the hospital shrink took me off Risperidone, Effexor XR and Epival at once and put me on Zoloft. (I'm also on Trazadone). It's been 13 days since I stopped and each day is getting worse. I have headaches galore, breathlessness, lightheadness, and a feeling of my veins being too full of blood (like someone is cutting off the blood to my head). No one warned me that I'd feel this way and it isn't helping my mood any.
I don't have an appointment with my shrink until next Thursday so there doesn't seem to be anything I can do medically but I was wondering if there was something else I can do to feel even marginally better.
Any help would be greatly appreciated because this is making me ill and not wanting to take any medication the doctor gave me.